Four mapping problems of Maćkowiak

Tom 69 / 1996

E. Grace, E. Vought Colloquium Mathematicum 69 (1996), 133-141 DOI: 10.4064/cm-69-1-133-141

Streszczenie

In his paper "Continuous mappings on continua" [5], T. Maćkowiak collected results concerning mappings on metric continua. These results are theorems, counterexamples, and unsolved problems and are listed in a series of tables at the ends of chapters. It is the purpose of the present paper to provide solutions (three proofs and one example) to four of those problems.

Autorzy

  • E. Grace
  • E. Vought

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek